# SDR REXA201100349

- Difficulty date: June 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 7,253 hours, 5,121 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ISSUES AOG FOR LANDING GEAR SELECTOR VALVE THIS SHOULD BE CODED TO 3B-EQM ATL WILL HAVE TO HAVE CHANGED.
